# SDR UF6A950904

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu O-Ring
- Part number: M832481157
- Condition: Failed
- Location: Lt Engine
- Part time: 7,615 hours
- Component: Hamstd, 7863364
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

GRB - FLT 5060 - PROPELLER'S NR 1 OIL PRESSURE LIGHT ON CENTRAL WARNING PANEL, ILLUMINATED DURING TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED PROPELLER CONTROL UNIT O-RING.  A/C TT:  7,615 HRS.  (X)
